Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Do ADHD pills cause behavioral problems ?

Ok well this isn t so much of a drug abuse but I take ADHD pills and calm down pills. I first started off when I was little taking my adhd pills and when I did that I happen to pull my eyelashes out. and they were all gone, so one day I told my parents I wanted to stop taking the pills but not because of the eyelash pulling, because I also felt a little bit sick after. Then I quit for like 2 years and then I took the pills again and then the same things kept happening but not being sick but still pulling my eyelashes out, well now I barly have eyelashes and for a while I thought it was just me, but it was pretty weird how it happend again after I started taking my pills again, but I cant just stop taking the pills on and off again because that could cause serious problems so I have heard. So what should I do?
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  1604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You seem to have some kind of a personality disorder of pulling your eyelids. The pills that you are taking are not likely to produce any such side effect. A psychotherapist can help you both in stopping the drug abuse and in personality disorder.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor